# SDR USAA2014071400005

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 28,836 hours, 12,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT FLOOR LIGHT MISSING NEAR SEAT 20C, WIRE SHOWING.  REPLACED MISSING LIGHT AT 20C.  OPERATIONS CHECKED GOOD IAW 33-51-19-04-01.
